Pregabalin and Gabapentin unfortunately had absolutely no affect on me whatsoever. I have Fentanyl Patches,Oramorph,Diazepam,Amitriptyline,Tizanidine,Tramadol'plus a load of other meds, I make sure I take monitored breaks(my GP and Community Matron monitor me) from my medication, so I don't end up just taking higher and higher doses, as we all know it'll just end up being useless! And also remember, everyone is so different, one medication for 1 may not be helpful for another....Buzby is right, having a good support network is so important . Physio/Rehab for me is key for me..... I'm definitely motivated to get as much functionality as I can!!!
I take a low dose of 100 mlg 3x a day at the moment and it helps some with the nerve pain in my pain feet and hands but it wears off before my next dose, but that's probably because I have a special needs child and I stay busy with kids school as well.
It made me crazy tired and I had huge emotional outbursts while for titrating up!!! Out of nowhere I'd loose my mind! It was terrible! I tried sticking with it for a long time. When I finally stopped I was amazed how clear headed I was!! And awake, and calm!! Best thing for me was to stop! But I have a friend who loves it. So, we're all different...
I take max dose 2 pills (600MG) three times a day and it has been helping I still know and feel when it's time to take the next dose. I feel like I am 90yrs old with all the meds I take just wish I could get more relief.